# SDR DALA2014070203845

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 67,641 hours, 51,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT ROW 6DEF WAS INOPERATIVE. MAINTENANCE FOUND WIRES BROKEN AT THE LIGHT RECEPTACLE. REPLACED THE LIGHT ASSEMBLY AND THE SYSTEM RETURNED TO NORMAL.
